Toggle Main Menu Toggle Search

Open Access padlockePrints

Quasi-three-dimensional numerical model for flow through flexible, rigid, submerged and non-submerged vegetation

Lookup NU author(s): Dr Kutsi Erduran, Dr Vedrana Kutija


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Erduran KS, Kutija V

Publication type: Article

Publication status: Published

Journal: Journal of Hydroinformatics

Year: 2003

Volume: 5

Issue: 3

Pages: 189-202

ISSN (print): 1464-7141

ISSN (electronic): 1465-1734

Publisher: IWA Publishing